• Users Online: 95
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Download for Citation Managers



CASE REPORT

Spontaneous abdominal hemorrhage due to warfarin treatment
Demir Mustafa Volkan, Demir Tuba Öztürk, Yaylaci Selcuk, Genc Ahmet Bilal

Year : 2016 | Volume:  3 | Issue Number:  4 | Page: 298-300



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal